Share on ThriftyFunThis guide contains the following solutions. Have something to add? Please share your solution!
For those who have aches and pains, check and read the labels of the products you're consuming. I have a couple of pals, that can't eat anything with aspertame (Nutrasweet) in it.
Most of us have read the bad things about this product, but products are still being made every day with aspartame. If you're consuming a product with aspertame, quit. Allow a few days to pass and see if your body doesn't feel better.
My two pals, once they realized this product is the culprit of their problems, they're now feeling better these days. Maybe you could, too.
By Terri from NV
I have fibromyalgia and if I consume anything with NutraSweet it really does bother me. I hurt more than usual and it also gives me migraine headaches like you wouldn't believe. And nothing helps...they have to go away on their own and it usually takes 2 to 3 days. It's nasty stuff and I don't allow anything with NutraSweet in my house.
It took me several weeks to track what was making me dizzy. It didn't happen everyday, but it was enough to make me start wondering about the Equal (Aspertame) I was using in my coffee and tea.
I, too, get an instant migraine if I consume aspertame. I avoid all artificial sweeteners if I "know" they're in a product. If I don't know, I can usually tell within seconds. I do hope people aren't giving "sugar free" products to their children.
I used to use Nutrisweet (Equal) all the time in my coffee and tea. I also drank diet pop....no more! I quit about 10 years ago. I read something that sort of scared me and decided to just quit it. I don't know if it was the reason I had bad headaches....there were a couple other reasons I could have had headaches, including high blood pressure; however I got off nutrisweet and decided I didn't need to consume it anymore.